Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 357, Number 10

All articles in this issue are freely accessible.

Strong CHIP, normality, and linear regularity of convex sets
Andrew Bakan, Frank Deutsch and Wu Li.
Trans. Amer. Math. Soc. 357 (2005), 3831-3863
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2159690
Ramsey families of subtrees of the dyadic tree
Vassilis Kanellopoulos.
Trans. Amer. Math. Soc. 357 (2005), 3865-3886
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2159691
$L^{p}$ improving estimates for some classes of Radon transforms
Chan Woo Yang.
Trans. Amer. Math. Soc. 357 (2005), 3887-3903
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2159692
The Poincaré metric and isoperimetric inequalities for hyperbolic polygons
Roger W. Barnard, Petros Hadjicostas and Alexander Yu. Solynin.
Trans. Amer. Math. Soc. 357 (2005), 3905-3932
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2159693
The uniform companion for large differential fields of characteristic 0
Marcus Tressl.
Trans. Amer. Math. Soc. 357 (2005), 3933-3951
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2159694
Turing patterns in the Lengyel-Epstein system for the CIMA reaction
Wei-Ming Ni and Moxun Tang.
Trans. Amer. Math. Soc. 357 (2005), 3953-3969
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2159695
Double forms, curvature structures and the $(p,q)$-curvatures
M.-L. Labbi.
Trans. Amer. Math. Soc. 357 (2005), 3971-3992
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2159696
Coloring-flow duality of embedded graphs
Matt DeVos, Luis Goddyn, Bojan Mohar, Dirk Vertigan and Xuding Zhu.
Trans. Amer. Math. Soc. 357 (2005), 3993-4016
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2159697
Inequalities for finite group permutation modules
Daniel Goldstein, Robert M. Guralnick and I. M. Isaacs.
Trans. Amer. Math. Soc. 357 (2005), 4017-4042
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2159698
Inverse spectral problem for normal matrices and the Gauss-Lucas theorem
S. M. Malamud.
Trans. Amer. Math. Soc. 357 (2005), 4043-4064
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2159699
The cohomology of the Steenrod algebra and representations of the general linear groups
Nguyên H. V. Hung.
Trans. Amer. Math. Soc. 357 (2005), 4065-4089
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2159700
Poincaré-Hopf inequalities
M. A. Bertolim, M. P. Mello and K. A. de Rezende.
Trans. Amer. Math. Soc. 357 (2005), 4091-4129
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2159701
Nonuniform hyperbolicity for singular hyperbolic attractors
Wilmer J. Colmenárez Rodriguez.
Trans. Amer. Math. Soc. 357 (2005), 4131-4140
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2159702
On the finite embeddability property for residuated ordered groupoids
W. J. Blok and C. J. van Alten.
Trans. Amer. Math. Soc. 357 (2005), 4141-4157
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2159703
Prescribing analytic singularities for solutions of a class of vector fields on the torus
Adalberto P. Bergamasco and Sérgio Luís Zani.
Trans. Amer. Math. Soc. 357 (2005), 4159-4174
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2159704
Classification of regular maps of negative prime Euler characteristic
Antonio Breda d'Azevedo, Roman Nedela and Jozef Sirán.
Trans. Amer. Math. Soc. 357 (2005), 4175-4190
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2159705
Minkowski valuations
Monika Ludwig.
Trans. Amer. Math. Soc. 357 (2005), 4191-4213
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2159706
Saari’s conjecture for the collinear $n$-body problem
Florin Diacu, Ernesto Pérez-Chavela and Manuele Santoprete.
Trans. Amer. Math. Soc. 357 (2005), 4215-4223
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2159707
Elliptic planar vector fields with degeneracies
Abdelhamid Meziani.
Trans. Amer. Math. Soc. 357 (2005), 4225-4248
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2159708